# SDR C2XA10SH216

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 14,454 hours, 8,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RT AFT UPPER SKIN WAS FOUND TO BE CRACKED AROUND A FASTENER AT FRAME 79 AND STRINGER 5R.  MAINTENANCE REMOVED THE CRACK AND PERFORMED A BUSHING REPAIR IAW EC 5330-02157.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
